# SDR CA970421071

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2701 · Control Column Section
- Part: Bearings
- Part number: MS2764216
- Condition: Stiff
- Location: Control Column
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED THE CONTROL COLUMN WAS STIFF IN FLIGHT. UPPER BEARING WAS FOUND STIFF AND HARD TO TURN.
